Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 4 > No. 1


Propagation of Waves in Micropolar Thermoelastic Cubic Crystals

PP: 107-123
Rajneesh Kumar, Geeta Partap,
This paper concentrates on the study of propagation of waves in a homogenous isotropic micropolar thermoelastic plate possessing cubic symmetry subjected to stress free boundary conditions in context of Lord and Shulman (L-S) and Green and Lindsay (G-L) theories of thermoelasticity. The secular equations for homogeneous isotropic micropolar thermoelastic plate possessing cubic symmetry for symmetric and skew symmetric wave modes of propagation are derived. The amplitudes of displacement components, microrotation and temperature distribution are also computed during the symmetric and skew symmetric motion of the plate. Finally, in order to illustrate and verify the analytical developments, numerical solution of secular equation corresponding to stress free thermally insulated micropolar thermoelastic cubic crystal plates is carried out for magnesium crystal material.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved